# SDR SWAA2021080294604

- Difficulty date: July 12, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS767 RBL 24 WL157 PLATE THAT TIES TOP OF FRAME TO FWD SHIELD CORRODED / [01] REMOVED PLATE COMMON TO FRAME AT BS 767 RBL 24 WL 157 PER SRM 51-40-02.; [02] VERIFIED REMOVAL; [03] NO ALLOWABLE DAMAGE PER SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9; [04] LOCATED AND DRILLED NEW CLIP ON BS 767 RBL 24 WL157 IAW SRM 51-40-05-0G-0 DWG 146A0081 REV:C; [05] LOCATED AND DRILLED NEW CLIP ON BS 767 RBL 24 WL157 IAW SRM 51-40-05-0G-0 DWG 146A0081 REV:C  REQUESTING OK TO INSTALL; [06] VERIFIED; [07] VERIFIED LOCATING AND DRILL UP OF NEW CLIP ON BS 767 RBL 24 WL157 IAW SRM 51-40-05-0G-0 DWG 146A0081 REV:C.; [08] VERIFIED OK TO INSTALL NEW CLIP.; [09] INSTALLED NEW CLIP ON BS 767 RBL 24 WL 157 IAW 51-40-02-0G-0 DWG 146A0081 REV:C; [10] VERIFIED; [11] VERIFIED INSTALLATION OF NEW CLIP ON BS 767; RBL 24; WL 157 IAW 51-40-02 AND DWG 146A0081 REV:C
